MathSciNet Relay Station
MathSciNet bibliographic data
MR839126 14H30 (14F45 14H20 32C40 32E10 57M25)
Libgober, A. On the homotopy type of the complement to plane algebraic curves. J. Reine Angew. Math. 367 (1986), 103–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement